# SDR SWIA202162581

- Difficulty date: September 20, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH F.S.605 FRAME SECTOR 601R36026-29 IN BAGGAGE BAY JUST BELOW FLOOR LEVEL HAS 2 INCH CRACK.   (C-CHECK- RO 11/11/21)   REPLACED LH FRAME SECTION AT F.S. 605.00 STGR 17L - 20L IAW CRJ-200 SRM 51-42-06 AND 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED FORM M-337. NO WEIGHT CHANGE NOTED
